Tokyo Journal of Mathematics

A Decomposition Theorem for Simple Lie Groups Associated with Parahermitian Symmetric Spaces

Soji KANEYUKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 10, Number 2 (1987), 363-373.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134519

Digital Object Identifier
doi:10.3836/tjm/1270134519

Mathematical Reviews number (MathSciNet)
MR926248

Zentralblatt MATH identifier
0644.53046

Citation

KANEYUKI, Soji. A Decomposition Theorem for Simple Lie Groups Associated with Parahermitian Symmetric Spaces. Tokyo J. Math. 10 (1987), no. 2, 363--373. doi:10.3836/tjm/1270134519. https://projecteuclid.org/euclid.tjm/1270134519


Export citation